# SDR SIMA20200512002

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND A CRACK AROUND RIVETS ON RH REAR FUSELAGE I SKIN AT FR 75 BETWEEN STGR 1R AND 3R.-C/A-PERFORMED PERMANENT REPAIR TO CRACK ON RH REAR FUSELAGE I SKIN AT FR 75 BETWEEN STGR 1R AND 3R IAW EMB 145 SRM 53-31-01-RE REPAIR #11. (REPAIR MATERIALS: DOUBLER ALCLAD 2024-T3, 0.080?, FILLER: ALCLAD 2024-T3, 0.063?, ANGLE: ALCLAD 2024-T3, 0.050?, SHIM ALCLAD 2024-T3, 0.032?)
